Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volume 4 > Sep. 2010

 

 

Recurrence Relations for Single and Product Moments of Generalized Order Statistics for Rayleigh Distribution, Volume 4, No. 3 (Sep. 2010), PP:273-279

Download

Authors:
M. Mohsin - 1Department of Mathematics, COMSATS Institute of Information Technology, Lahore, Pakistan
M. Q. Shahbaz - Department of Mathematics, COMSATS Institute of Information Technology, Lahore, Pakistan.
G. Kibria - Department of Statistics, Florida International Univeristy, Miami, U.S.A

 

Monogamy and Polygamy of Entanglement in Multipartite Quantum Systems, Volume 4, No. 3 (Sep. 2010), PP:281-288

Download

Authors:
Barry C. Sanders - Institute for Quantum Information Science, University of Calgary, Alberta T2N 1N4, Canada
Jeong San Kim - Institute for Quantum Information Science, University of Calgary, Alberta T2N 1N4, Canada

 

Algebraic Aspects of Evolution Partial Differential Equations Arising in Financial Mathematics, Volume 4, No. 3 (Sep. 2010), PP:289-305

Download

Authors:
C. Sophocleous - Department of Mathematics and Statistics, University of Cyprus, CY 1678 Lefkosia, Cyprus.
P. G. L. Leach - Department of Mathematics and Statistics, University of Cyprus, CY 1678 Lefkosia, Cyprus

 

On Generalized Fermat Numbers 32n + 1, Volume 4, No. 3 (Sep. 2010), PP:307-313

Download

Authors:
Amin Witno - Department of Basic Sciences and Mathematics,Philadelphia University, Jordan 19392

 

Continuous Variables Approach to Entanglement Creation and Processing, Volume 4, No. 3 (Sep. 2010), PP:315-339

Download

Authors:
Li-Hui Sun - Department of Physics, Huazhong Normal University, Wuhan 430079, P.R. China
Gao-Xiang Li - Department of Physics, Huazhong Normal University, Wuhan 430079, P.R. China
Zbigniew Ficek - The National Centre for Mathematics and Physics, KACST, P.O. Box 6086, Riyadh 11442 Saudi Arabia

 

A Fitted Numerov Method for Singular Perturbation Problems Exhibiting Twin Layers, Volume 4, No. 3 (Sep. 2010), PP:341-352

Download

Authors:
K. Phaneendra - Department of Mathematics, Kakatiya Institute of Technology and Science Warangal, Andhra Pradesh, 506 015, India
P. Pramod Chakravarthy - Department of Mathematics, Visvesvaraya National Institute of Technology Nagpur, Maharastra, 440 011, India
Y. N. Reddy - 3Department of Mathematics, National Institute of Technology Warangal, Andhra Pradesh, 506 004, India

 

On the Qualitative Behaviour of SIR Epidemics with Generalized Infection Rate Functions, Volume 4, No. 3 (Sep. 2010), PP:353-363

Download

Authors:
Hamid El Maroufy - Department of Mathematics, Faculty of Sciences and Technology of Beni-Mellal B.P : 523 Beni-Mellal, Morocco
Ziad Taib - Department of Mathematics, Chalmers University of Technology and G¨oteborg University, S-412 96 G¨oteborg, Sweden

 

Filtering of Cardiac and Power Line in Surface Respiratory EMG Signal, Volume 4, No. 3 (Sep. 2010), PP:365-382

Download

Authors:
S. Yacoub - Institut National des Sciences Appliqu´ees et de Technologies INSAT BP676 Tunis Cedex, Tunisie
K. Raoof - Laboratoire des images et des signaux (LIS) ENSIEG, BP46, 38402 St Martin d’H`eres, France
H. Eleuch - The Abdus Salam Centre for Theoretical Physics, ICTP, Strada Costiera 11, 34014 Trieste, Italy

 

On a Method of Finding Homoclinic and Heteroclinic Orbits in Multidimensional Dynamical Systems, Volume 4, No. 3 (Sep. 2010), PP:383-394

Download

Authors:
Gheorghe Tigan - "Politehnica” University of Timisoara, P-ta Victoriei, Nr. 2, 300006, Timisoara, Romania

 

Investigations of the Essential Spectrum of a Hamiltonian in Fock Space, Volume 4, No. 3 (Sep. 2010), PP:395-412

Download

Authors:
Tulkin H. Rasulov - Samarkand State University, Samarkand, Uzbekistan

 

Deformation Due to Inclined Load in an Orthotropic Micropolar Thermoelastic Medium with Two Relaxation Times, Volume 4, No. 3 (Sep. 2010), PP:413-428

Download

Authors:
Rajneesh Kumar - Department of Mathematics, Kurukshetra University, Kurukshetra-136 119, India
Rajani Rani Gupta - Department of Mathematics, Kurukshetra University, Kurukshetra-136 119, India

 

Application of Fractional Calculus to a Class of Multivalent β-Uniformly Convex Functions, Volume 4, No. 3 (Sep. 2010), PP:429-445

Download

Authors:
S. M. Khairnar - Department of Mathematics, Maharashtra Academy of Engineering Alandi, Pune - 412105, Maharashtra State, India
Meena More - Department of Mathematics, Maharashtra Academy of Engineering Alandi, Pune - 412105, Maharashtra State, India

 

On Solving Single-Objective Fuzzy Integer Linear Fractional Programs, Volume 4, No. 3 (Sep. 2010), PP:447-457

Download

Authors:
Omar M. Saad - Mathematics Department, Faculty of Science, Helwan University Ain Helwan, Postal Code (11792), Cairo, Egypt
Azza H. Amer - Mathematics Department, Faculty of Science, Helwan University Ain Helwan, Postal Code (11792), Cairo, Egypt
Eman F. Abdellah - Mathematics Department, Faculty of Science, Helwan University Ain Helwan, Postal Code (11792), Cairo, Egypt

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved